# SDR MASA200600147

- Difficulty date: January 21, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 6,386 hours, 3,999 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GLD CAUTION MESSAGE.  MAINTENANCE RESET THE SYSTEM AND OPS CHECKED GOOD.
